# SDR SWAA2025020693656

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,019 hours, 37,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER EMERGENCY LIGHT INOP<[01] REPLACED R1 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04.
